# SDR SWIA200312243

- Difficulty date: August 5, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 4,821 hours, 3,719 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 270007
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT RIGHT SIDE WHITE MESSAGE WON'T EXTINGUISH.REMOVED AND REPLACED RIGHT INBOARD SPOILERON ACTUATOR PER CRJ MM 27-62-01.  OPS AND LEAK CHECK GOOD.  S/N OFF:  4775
